# SDR UALA2008120406751

- Difficulty date: December 3, 2008
- Submitted: December 5, 2008
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 64,163 hours, 18,463 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Damaged
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

L-2 DOOR REQUIRES DOUBLER REPAIR AT UPPER HINGE CUTOUT.  MAJOR REPAIR ACCOMPLISHED.  FABRICATED AND INSTALLED A REPAIR DOUBLER.
